# SDR R61A2021091200729

- Difficulty date: August 19, 2021
- Submitted: September 12, 2021
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 43,811 hours, 27,091 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 17071344901
- Condition: Corroded
- Location: Emer Extend
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON EMERGENCY EXTENSION SYSTEM SELECTOR ROD. MX REPLACED ROD PN 170-71344-901 IAW AMM 32-34-17-400-801-A SEE AAR NRC# 45000949-1000-0124 FOR WORK PERFORMED. AC WAS RTS.
